A GAME RELATED TO OPTIMAL STOPPING OF TWO SEQUENCES OF INDEPENDENT RANDOM VARIABLES HAVING DIFFERENT DISTRIBUTIONS

Search this Article

Author(s)

Journal

  • Math. Japonica

    Math. Japonica 43(1), 121-128, 1996-01-01

References:  4

  • <no title>

    CHAO Y. S.

    Great Expectation: The Theory of Optimal Stopping, 1971

    Cited by (1)

  • <no title>

    ENNS E. G.

    J. Arner. Stat. Assoc. 70, 640-643, 1975

    Cited by (1)

  • <no title>

    SAKAGUCHI M.

    Math. Japonica 29, 241-250, 1984

    Cited by (1)

  • <no title>

    MAZALOV V. V.

    Stopping Times and Controlled Random Walks, 1992

    Cited by (1)

Cited by:  6

Codes

  • NII Article ID (NAID)
    10008783193
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255513
  • Data Source
    CJP  CJPref 
Page Top